# SDR REXA2022011900104

- Difficulty date: January 8, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE BURNT OUT BULBS ON GALLEY 1-3 FWD STORAGE COMPARTMENT FLOOR LEVEL EMERGENCY LIGHTS.	RELAMPED FLOOR LEVEL EMERGENCY LIGHTS ON GALLEY 1 & FWD STORAGE COMPARTMENT. OPS CHECK GOOD IAW CRJ 900 AMM 33-51-00-710-802-A03.
